# SDR USAA070145

- Difficulty date: February 27, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N404US
- Make and model: Boeing 737401
- Aircraft serial: 23886
- Aircraft time: 50,025 hours, 50,025 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 500 B-C AT NR 2 ANTENNA DOUBLER HAS CORROSION.  REMOVED DOUBLER & INSTALLED FAB'D DOUBLER PER SRM 51-10-02; CORR LEVEL 2; TASK C53-208-01, DEFECT SIZE: 6 INCHES.
